# SDR WX0A070690

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 23429
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED ON THE GROUND AT STATION TOL, SMOKE AND FUMES COMING OUT OF OVERHEAD SEAT ROW 31 AND 30 A AND C.  CONTRACT MAINTENANCE PERSONNEL ACCESSED CEILING LIGHT BALLAST IAW 33-21-03 AND DISCONNECTED CONNECTOR.  CONFIRMED BAD BALLAST.  DEFERRED CEILING LIGHT BALLAST IAW MWL 33-02 SIT 1. DMI 258080, M PROCEDURE COMPLIED WITH, INOP, PLACARD INSTALLED.  ALLEGIANT MAINTENANCE PERSONNEL REMOVED AND REPLACED CEILING LIGHT BALLAST IAW AMM 33-21-03, OPS CHECK GOOD.  CLEARED DMI AND RETURNED AIRCRAFT TO SERVICE.
